Group Invariant Bounded Linear Functions on Dedekind Complete Totally Ordered Riesz Spaces

Research output: Contribution to journalArticle

4 Downloads (Pure)

Abstract

In this paper we consider the set B of all bounded subsets of V, where V is a totally ordered Dedekind complete Riesz space equipped with the order topology. We show the existence of bounded linear functions on B that are invariant under group actions of the symmetric group of B
.To do this, we construct a set of “approximately” group
invariant bounded linear functions and we show, using Tychonff’s Theorem (that is equivalent to the Axiom of Choice), that this set has a cluster point. This cluster point is the group invariant bounded linear function on B that we are looking for.
Original languageEnglish
Pages (from-to)206-211
Number of pages6
JournalAsian Journal of Mathematics and Computer Research
Volume7
Issue number4
Publication statusPublished - Apr 2017

Keywords

  • Riesz spaces
  • Tychonoff's Theorem
  • Group Actions
  • Bounded Linear Functions

Fingerprint Dive into the research topics of 'Group Invariant Bounded Linear Functions on Dedekind Complete Totally Ordered Riesz Spaces'. Together they form a unique fingerprint.

  • Cite this